Turkish Journal of Mathematics
In this paper, the characteristic properties of the space of functions of bounded mean oscillation called the $B$-$BMO$ associated with the Laplace-Bessel differential operator are obtained. The John-Nirenberg type inequality on the $B$-$BMO$ space and a relation between the $B$-Poisson integral and the $B$-$BMO$ functions are proved.
Laplace-Bessel differential operator, Generalized translation operator, $BMO$ spaces, $B$-$BMO$ spaces, Weighted Lebesque spaces
SEZER, SİNEM; BAYRAKÇI, SİMTEN; YILDIZ, GÜLDANE; and KAHRAMAN, RECEP
"On the BMO spaces associated with the Laplace-Bessel differential operator,"
Turkish Journal of Mathematics: Vol. 46:
7, Article 23.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss7/23